# SDR UIEA2012030300079

- Difficulty date: March 3, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,417 hours, 14,457 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029813
- Part serial: P101C
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE, SPARKS FROM TAIL PIPE, HEAVY METAL ON MAIN CHIP DETECTOR.  HOUR METER READING 4271.1 R & R APU IAW AMM 49-11-01 & NBSP; LEAK CHECKED GOOD, BLEED AIR CHECKED GOOD.  GENERATOR CHECKED GOOD.
